# SDR SWAA2024042664845

- Difficulty date: March 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA540 BETWEEN LBL24.75 TO LBL45.5 CENTER SECTION 2024-195749<[01] REPLACE ANGLE FLOOR STRUCTURE LOCATED STA 540 BETWEEN LBL24.75 TO LBL45.5 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A0060;[02] INSTALLED NEW ANGLE FLOOR STRUCTURE; PERFORMED VISUAL INSPECTION AND NOT FOUND ADDITIONAL DAMAGE LOCATED STA 540 BETWEEN LBL24.75 TO LBL45.5 CENTER SECTION IAW. B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A0060;[03] COMPLETED JOB
